# SDR SWIA2018070644844

- Difficulty date: June 17, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 30,886 hours, 19,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE SHOWS EVIDENCE OF CORROSION BETWEEN FS310.00 & FS349.00. (C-CHECK) RO: 07/01/2018 REPLACED PAX DOOR SURROUND KICK PLATE AND MID CAP ANGLE WITH NEW. P/N: SH670-31875-3S & SH670-31825-7. INSTALLED NEW PAX DOOR KICK PLATE ANGLE AND INSTALLED NEW PAX DOOR MID CAP ANGLE IAW SRM. PERFORMED THE OPS/TEST OF THE PASSENGER DOOR IAW AMM, OPS/TEST GOOD.
